Open Access

On regular generalized functions in white noise analysis and their applications


Full Text

Coming Soon.





Article Information

TitleOn regular generalized functions in white noise analysis and their applications
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 1, 14-27
MathSciNet MR1784433
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Martin Grothaus and Ludwig Streit, On regular generalized functions in white noise analysis and their applications, Methods Funct. Anal. Topology 6 (2000), no. 1, 14-27.


BibTex

@article {MFAT132,
    AUTHOR = {Grothaus, Martin and Streit, Ludwig},
     TITLE = {On regular generalized functions in white noise analysis and their applications},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {1},
     PAGES = {14-27},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=132},
}


All Issues